# SDR AALA202508183403

- Difficulty date: July 20, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO INTERCOSTAL LOCATED AT BS 320, FROM S22L TO S23L.  REPLACED INTERCOSTAL PER EA 366700.
